IJPAM: Volume 93, No. 5 (2014)

POISSON APPROXIMATION FOR THE NUMBER OF
ISOLATED CYCLES IN A RANDOM INTERSECTION GRAPH

Mana Donganont
Department of Mathematics
School of Science, University of Phayao
Phayao, 56000, THAILAND


Abstract. Let $W_{n,k}$ be the number of isolated cycles of order $k$ in a random intersection graph $\G(n,m, p)$. In this paper, we demonstrate that $W_{n,k}$ can be approximated by Poisson distribution and give the bound of this approximation by using the Stein-Chen method.

Received: April 22, 2014

AMS Subject Classification:

Key Words and Phrases: random intersection graph, isolated cycles, Stein-Chen method

Download paper from here.




DOI: 10.12732/ijpam.v93i5.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 93
Issue: 5
Pages: 753 - 764

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).